Journal of the Mathematical Society of Japan

On spherical space forms which are isospectral but not isometric

Akira IKEDA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 35, Number 3 (1983), 437-444.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230396457

Digital Object Identifier
doi:10.2969/jmsj/03530437

Mathematical Reviews number (MathSciNet)
MR0702768

Zentralblatt MATH identifier
0507.58050

Subjects
Primary: 58G25
Secondary: 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15]

Citation

IKEDA, Akira. On spherical space forms which are isospectral but not isometric. J. Math. Soc. Japan 35 (1983), no. 3, 437--444. doi:10.2969/jmsj/03530437. https://projecteuclid.org/euclid.jmsj/1230396457


Export citation